MathSciNet Relay Station
MathSciNet bibliographic data
MR2126830 (2005m:34204) 34L40 (34L10 34L15 47A10 47E05)
Mityagin, Boris Spectral expansions of one-dimensional periodic Dirac operators. Dyn. Partial Differ. Equ. 1 (2004), no. 2, 125–191.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement